Ml-fitting of multifactorial threshold models

G. Tusnády, A. Czeizel, L. Telegdi

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)205-216
Number of pages12
JournalPeriodica Mathematica Hungarica
Issue number3
Publication statusPublished - Sep 1 1981


  • AMS (MOS) subject classifications (1970): Primary 92A10, Secondary 60E05
  • Heritability
  • covariance structure of family trees
  • multidimensional normal distribution
  • multifactorial threshold models

ASJC Scopus subject areas

  • Mathematics(all)

Cite this